@Article{EAJAM-1-82, author = {}, title = {Tri-Diagonal Preconditioner for Toeplitz Systems from Finance}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {1}, number = {1}, pages = {82--88}, abstract = {

We consider a nonsymmetric Toeplitz system which arises in the discretization of a partial integro-differential equation in option pricing problems. The preconditioned conjugate gradient method with a tri-diagonal preconditioner is used to solve this system. Theoretical analysis shows that under certain conditions the tri-diagonal preconditioner leads to a superlinear convergence rate. Numerical results exemplify our theoretical analysis.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.260609.190510a}, url = {http://global-sci.org/intro/article_detail/eajam/10897.html} }